# SDR MASA200600210

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,275 hours, 4,834 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0035
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 3,573 hours, 2,806 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 6336 PHX, FLIGHT SPOILER/SPOILERON CAUTION MSG.  MAINTENANCE TROUBLE SHOT TO A LEFT OB FLIGHT SPOILER PCU AND REPLACED IT ON.
